# SDR DALA2025022701515

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 75,503 hours, 28,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0826901) CORROSION ON SEAT TRACKS LH OUTBD BTW STA 500C-500D AT CPAX. SEAT TRACK SECTION ON LH OUTBD BTW STA 480 TO 500D + 9.5" WAS REPAIRED PER B737-800 SRM 53-00-52-2R PROCEDURE 4, REPAIR 4.
